Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    368

Week 3

tane02

198 views

Hi guys. I've been pretty busy these past 2 weeks but I'm now on day 18 of my accurate treatment so I'm in my 3rd week. I have just started taking 40mg, up from 20. 

The past 2 weeks haven't been great. I experienced some breakouts on my cheeks, some of which lasted longer than others. As well, now I have a couple new ones coming in. This may be the IB hat everyone talks about. However I don't know if I would consider them as going away so quickly. 

Aside from this, the only other side effect I am experiencing a dry lips. I keep this under control with Nivea lip balm 
 
here's to hoping I'll be clear by week 4! 



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×